# SDR UALA2009061501712

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 53,978 hours, 10,687 cycles
- Engine: Pwa PW4077
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Door
- Part number: R53653
- Part serial: 22
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DOOR STATUS MSG ON EICAS.  APU INLET DOOR INOP IN FULL CLOSED POSITION.  APU NOT USEABLE.  REPLACED APU ACTUATOR INLET DOOR.
